Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Food With Sustiva
Mar 11, 2006

I've been taking Sustiva and Truvada for five and one half months now and still have some problems with dizziness and agressive thoughts. If I take the meds right before going to bed I do not have this problem. Normally I can't do this however because of my work schedule which forces me to eat dinner around 9:45 p.m. and I can't wait for two full hours before my stomach is "empty". As a result, I typically take the meds around 8:15 p.m. and eat at 9:30 to 9:45 p.m. at which point point my head is spinning and sometimes I have angry thoughts, I'm moody, or depressed. Would it be OK to eat at 9:30 to 9:45 p.m. and then take the meds at 10:30 to 10:45 p.m. right before going to bed even though only one hour had passed instead of the "magical" two hours? Please help.

Response from Dr. Wohl

It is worth a try. In your case anything you can do to separate food from the dose would be helpful. Try the after eating schedule and see if this helps any.

If not, another trick that may work for the super-motivated is to set an alarm clock and take the meds at midnight. You would need to have a really loud alarm clock and not be a heavy sleeper (and an understanding bed partner) so as not to miss the dose.

DW



Previous
Naturopathy
Next
Long ago Exposure recent status positive.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement